# SDR P5CA9701557

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND OBLONG HOLES ON LEFT WING GEAR DOOR CLOSEOUT PANEL.  FABRICATED AND INSTALLED LEFT WING GEAR DOOR CLOSEOUT PANEL PER BAC SRM 51-10-02.
